MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 11X10L; STAPLE, FIXATION, BONE

ARTHREX, INC. DYNANITE NITI STAPLE W/INSTRS 11X10L; STAPLE, FIXATION, BONE
Model Number DYNANITE NITI STAPLE W/INSTRS 11X10L
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via email that the 2.6 mm drill bit from an ar-9928bck-mis fibertak achilles speedbridge kit broke when going over the wire drilling for the distal tunnel with the red guide.The drill bit broke into many fragments which were all successfully removed.This was discovered during a mis achilles procedure on (b)(6)2024.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/27/2024 additional information was received by a sales representative via email who stated that the procedure performed was an akin osteotomy.An arthrex representative was present.The patient's bone quality was very good.Another staple 9x7 was used to complete the procedure.The procedure was delayed by 10 minutes.No need for additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the visual evaluation information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
DYNANITE NITI STAPLE W/INSTRS 11X10L
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20192993
Report Number1220246-2024-07526
Device Sequence Number20501813
Product Code JDR
UDI-Device Identifier00888867288065
UDI-Public00888867288065
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE NITI STAPLE W/INSTRS 11X10L
Device Catalogue NumberAR-8717DS-1110
Device Lot Number2206123791
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer08/27/2024
06/09/2025
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date12/20/2024
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown